Jump to content

bird

Members
  • Content Count

    4
  • Joined

  • Last visited

  1. I've done propranolol... it made public speaking easier, but I when I was on it, I felt like I was moving through concrete all day. It did not really help my blushing. :\ I've gone through a year of therapy and medications.... social situations are a breeze for me now, and I'm very self-confident! But my blushing will not stop.
  2. Ok... I'll try some other things out and report back. Thanks so much for the help guys.
  3. When you say CBT, do you mean cognitive behavioral therapy? I did that for a year to try and make it stop. It was grueling mental work -- and it did wonders for my confidence and public speaking ability. And for a while, I had a pretty good control over my blushing. However, it was nearly impossible for me to continue that feeling of total control day after day after day (especially for those times you run into someone unexpectedly at the grocery store, or something like that). It's been two years since I quit therapy (I felt pretty well cured, so I thought I didn't need it anymore), and now I'm back to square one with blushing. I'm convinced you cannot make blushing stop by just thinking differently. You can keep it at bay for a while, but it's not going away permanently. I think there has to be some other element -- medication, surgery, something like that...
  4. I went to the cosmetics counter at a mall nearby and got a free sample of clinique almost makeup. Obviously, one coat wouldn't be enough to mask my INTENSE and sometimes random blushing. So I put on several layers, but the tinge of red in the makeup, when layered, became REALLY red. I didn't realize this at first because of the dim lights at my apartment... but once I saw it in natural light, I kind of freaked out! My face was red... and I wasn't even blushing yet! Is this the purpose of pairing it with the smashbox green foundation primer? Does it negate the red in the clinique? Anyone else have this problem? (By the way, I've also tried GABA -- both swallowing the pills and breaking them and taking them with water -- didn't do anything except make me feel slightly sedated. I've also been on the beta blocker Propranolol... which helped me calm down when I got nervous, but didn't do anything at all for blushing. )
×
×
  • Create New...